Waring's problem for algebras over fields

Research output: Contribution to journalArticle

20 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)286-298
Number of pages13
JournalJournal of Number Theory
Volume26
Issue number3
DOIs
StatePublished - Jul 1987

Fingerprint

Waring's problem
Algebra

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{2ba461529d70491c9338125085a00118,
title = "Waring's problem for algebras over fields",
author = "Vaserstein, {L. N.}",
year = "1987",
month = "7",
doi = "10.1016/0022-314X(87)90085-0",
language = "English (US)",
volume = "26",
pages = "286--298",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "3",

}

Waring's problem for algebras over fields. / Vaserstein, L. N.

In: Journal of Number Theory, Vol. 26, No. 3, 07.1987, p. 286-298.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Waring's problem for algebras over fields

AU - Vaserstein, L. N.

PY - 1987/7

Y1 - 1987/7

UR - http://www.scopus.com/inward/record.url?scp=38249034012&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249034012&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(87)90085-0

DO - 10.1016/0022-314X(87)90085-0

M3 - Article

AN - SCOPUS:38249034012

VL - 26

SP - 286

EP - 298

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 3

ER -